# SDR 97UAL900417

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTS, LOSS OF  YELLOW HYDRAULIC SYSTEM.  LOW LEVEL MESSAGE ON ECAM, LIGHT DID FLICKER.  CREW TURNED POWER TRANSFER UNIT AND  PUMPS OFF.  QUANTITY IS LOW ON ECAM.  LANDED AT PHL UNDER AMBER ALERT.
